# SDR DXTA2024022110953

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 434 hours, 275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: UNKNOWN
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFT EMERGENCY LIGHTS (LAV EXIT SIGNS, OVERHEAD LIGHT AT SEAT 7, AND AISLE LIGHTS AT SEATS 5 & 8) WILL NOT EXTINGUISH. EMERGENCY LIGHTS REMAIN ON AFTER SHUTDOWN RESET PROCEDURE WAS ATTEMPTED TO NO AVAIL (QRH AB5) GAINED ACCESS TO ALL G SWITCHES AND RESET THEM AND THE EMERGENCY LIGHTS TURNED OFF. TESTED EMERGENTCY LIGHTS WITH NO DEFECTS NOTED. WORK COMPLETED IN REF TO CE680A AMM 33-50-00 AND 33-50-11. CLOSED ALL ACCESS
